# SDR CA960719101

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737275
- Engine: Pwa JT8D9A
- System (JASC): 2432 · Battery/Charger System
- Part: Cells
- Part number: 24M220
- Condition: Melted
- Location: Battery
- Part time: 10,779 hours
- Component: Marathon, 255823
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(CAN) ON WALKAROUND CREW REPORTED HOT PLASTIC BURNING SMELL IN CABIN. FOUND BATTERY OVERHEATED. REPLACED.
